$35.50
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

Pharmacological properties

paracetamol acts as an analgesic and antipyretic. the analgesic and antipyretic effect of paracetamol (non-opiate, non-salicylate analgesic) is associated with the effect of the drug on the thermoregulation center in the hypothalamus and the ability to inhibit prostaglandin synthesis.

Dicyclomine hydrochloride is a tertiary amine. It exhibits anticholinergic activity and reduces smooth muscle tone, eliminates pain, blocks antagonistic activity. Dicyclomine hydrochloride selectively blocks M-cholinergic structures, blocking the transmission of impulses of postganglionic cholinergic nerves to the effector organs that innervate them. It causes relaxation of smooth muscles, showing an antispasmodic effect with spasms of the smooth muscles of the stomach, intestines, biliary tract, urogenital and vascular systems.

Indications

Pain syndrome with a spastic component of various origins:

headache;

toothache;

muscle pain, neuralgia;

rheumatic pain, radiculitis;

renal colic;

menstrual pain.

Application

The drug is taken orally with a small amount of liquid (200 ml).

Adults and children over the age of 15 years: 1-2 tablets, depending on the severity of pain, 1–4 times a day.

Children aged 7–13 years: ½ tablets 1-2 times a day.

Children aged 13-15 years: 1 tablet 1-3 times a day.

When conducting therapy, it is advisable for adults to start by taking 4 tablets per day. If necessary and in relation to the patient’s condition, the dose can be increased to 8 tablets per day if there are no side effects.

The duration of treatment is determined individually, depending on the condition and reaction of the patient. If treatment efficacy is not achieved within 2 weeks or signs of side effects appear at a dose lower than 4 tablets per day, the drug should be discontinued.

Contraindications

Glaucoma, tachycardia, urinary obstruction, myasthenia gravis, hypersensitivity to the drug, severe renal and / or liver dysfunction, glucose-6-phosphate dehydrogenase deficiency, alcoholism, blood diseases, anemia, leukopenia. obstructive diseases of the gastrointestinal tract, biliary tract. peptic ulcer of the stomach or duodenum. reflux esophagitis. acute bleeding. benign prostatic hypertrophy with a tendency to urinary retention. dynamic intestinal obstruction. congenital hyperbilirubinemia (Gilbert syndrome, club - Johnson and rotor syndromes). During pregnancy and breastfeeding.

Side effects

In most cases, the drug is well tolerated. side effects due to the components of the drug were rarely observed, usually due to prolonged use of the drug in high doses.

Conditioned by paracetamol

From the digestive system: rarely - nausea, vomiting, decreased appetite, constipation, diarrhea or flatulence, increased activity of liver enzymes, usually without the development of jaundice, hepatonecrosis (dose-dependent effect). With prolonged use of high doses of the drug - pain in the epigastric region, hepatotoxic effect.

On the part of the blood: very rarely - hemolytic anemia, methemoglobinemia, thrombocytopenia; in isolated cases - aplastic anemia, pancytopenia, sulfhemoglobinemia, neutropenia, agranulocytosis, leukopenia.

From the urinary system: renal colic, aseptic pyuria, interstitial glomerulonephritis, very rarely - nephrotoxic effect, papillary necrosis.

Allergic reactions: rarely - skin rash, rash on the mucous membranes, itching, urticaria, hyperemia; very rarely - bronchial obstruction, erythema multiforme exudative, Stevens-Johnson syndrome, toxic epidermal necrolysis; in isolated cases - anaphylactic shock, angioedema.

From the side of the central nervous system (usually develops when taken in high doses): dizziness, psychomotor agitation and disorientation.

Others: in isolated cases - hypoglycemia, general weakness, increased sweating.

Due to Dicyclomine Hydrochloride

On the part of the skin and subcutaneous tissue: allergic reactions, redness of the skin.

From the digestive system: nausea, dry mouth, taste disturbance, thirst, dyspepsia, constipation, anorexia, increased activity of liver enzymes, usually without the development of jaundice, hepatonecrosis (dose-dependent effect), vomiting, abdominal pain, flatulence.

From the side of the organ of vision: dilated pupils with loss of accommodation and sensitivity to light, increased intraocular pressure, blurred vision, diplopia, mydriasis, cycloplegia of vision (accommodation paralysis).

From the side of the central nervous system: dizziness, drowsiness, headache, paresthesia, impaired sensitivity, nervousness, dyskinesia, lethargy, insomnia, general weakness, fatigue, syncope (loss of consciousness), numbness.

Allergic reactions: pruritus, rash, urticaria, dry skin and other dermatological manifestations, severe allergic reactions or drug idiosyncrasy, including anaphylaxis.

From the cardiovascular system: temporary bradycardia, tachycardia, arrhythmia, palpitations.

From the urinary system: impaired urination, urinary incontinence, urinary retention, impotence.

Mental disorders: speech disorders, confusion and / or emotional arousal.

From the musculoskeletal system and connective tissue: muscle weakness.

From the respiratory system and chest organs: dyspnea, apnea, asphyxia, nasal congestion, sneezing, hyperemia of the throat.

Endocrine disorders: decreased lactation.

special instructions

When using paracetamol, it is necessary to control the picture of peripheral blood and the functional state of the liver. It is not recommended to be used simultaneously with other drugs containing paracetamol because of the risk of exceeding the dose. prescribing the drug for a period of more than 3 days, the doctor’s monitoring of the patient’s condition is necessary.

With caution should be used in elderly patients, alcohol abusers.

Precautions are prescribed for urinary retention, prostatic hyperplasia, tachycardia, heart failure, intestinal obstruction, ulcerative colitis, stenosis of the pyloric stomach, impaired renal and hepatic function, benign hyperbilirubinemia. May enhance gastroesophageal reflux.

The risk of hepatotoxicity of paracetamol is increased in patients with alcoholic liver damage. Paracetamol may affect laboratory blood glucose and uric acid levels.

With caution, the drug is prescribed to patients with arterial hypotension, a tendency to bronchospasm, as well as with increased individual sensitivity to NSAIDs. With prolonged use, the cellular composition of peripheral blood and renal function should be monitored.

Dicyclomine should be prescribed with caution in case of prostatic hypertrophy, liver or kidney diseases, ulcerative colitis (risk of paralytic obstruction), hiatal hernia, accompanied by reflux esophagitis, with tachycardia of various origins.

Use during pregnancy and lactation. The drug is not recommended for women during pregnancy and lactation.

Children. The drug is not prescribed for children under the age of 7 years.

The ability to influence the reaction rate when driving vehicles or working with other mechanisms. Given that the drug in sensitive patients can reduce the rate of psychomotor reactions that are necessary when performing potentially dangerous tasks, it is better to refrain from driving vehicles and working with mechanisms while doing other drugs that require concentration.

Interactions

Features of the interaction of the drug are due to the properties of its components. paracetamol, which is part of the drug, reduces the effectiveness of diuretics, and also increases the risk of developing hepatotoxic reactions while taking barbiturates, diphenyl, carbamazepine, rifampicin and other inducers of microsomal liver enzymes, as well as anticonvulsants. the absorption rate of paracetamol can increase with simultaneous use with metoclopramide and domperidone and decrease with combined use with colestyramine. the effect of paracetamol is enhanced by its combination with codeine, ascorbic acid, scopolamine, chlorphenamine, propiphenazone and caffeine. the simultaneous use of paracetamol with azidothymidine can lead to the development of neutropenia. the anticoagulant effect of warfarin and other coumarins is enhanced with prolonged regular use of paracetamol. increased risk of bleeding. periodic intake does not matter. the simultaneous use of paracetamol with NSAIDs increases the risk of complications from the kidneys. with the simultaneous use of paracetamol with hepatotoxic drugs, the toxic effect of drugs on the liver increases.

Amantadine, antipsychotics, benzodiazepines, MAO inhibitors, narcotic analgesics, nitrates and nitrites, sympathomimetics, tricyclic antidepressants, anticholinergics, corticosteroids enhance the effect of dicyclomine hydrochloride; reduce - antacids. Dicyclomine hydrochloride enhances the action of digoxin.

Overdose

Signs and symptoms of an overdose due to the properties of the individual components of combispasm can be distributed as follows.

Symptoms of an overdose caused by paracetamol. It is known that toxic effects in adults are possible after taking 10-15 g of paracetamol. In this case, the following symptoms may be noted: pallor of the skin, anorexia, nausea, vomiting, diarrhea, a feeling of discomfort in the epigastric region (0-24 hours); increased activity of hepatic transaminases, LDH, bilirubin level, as well as a decrease in prothrombin level (24–48 hours); hepatotoxic effect, which is characterized by general (pain, weakness, adynamia, sweating) and specific (hepatomegaly, jaundice, increased activity of liver enzymes) symptoms. The hepatotoxic effect can lead to the development of hepatonecrosis and may be complicated by the development of hepatic encephalopathy (impaired thinking, depression of higher nervous activity, agitation and stupor), DIC, hypoglycemia, metabolic acidosis, arrhythmia, seizures, respiratory depression, coma, cerebral edema, hypocoagulation collapse. Sometimes impaired liver function develops at lightning speed and can be complicated by renal failure.

Symptoms of an overdose due to dicyclomine hydrochloride. Tachycardia, bradycardia, arrhythmia, change in respiratory rate, dry mouth, agitation, drowsiness, lack of accommodation, photophobia, convulsions.

An overdose is characterized by two phases: first, CNS excitation occurs, which is manifested by anxiety, the appearance of illusions, hallucinations, persistent mydriasis, tachycardia, and hypertension. Then there is a depression of the central nervous system up to a coma.

In the first 24 hours - pallor of the skin, nausea, anorexia, vomiting and abdominal pain, after 12–48 hours - damage to the kidneys and liver with the development of liver failure (increased activity of hepatic transaminases, dehydrogenases, increased concentrations of bilirubin, prothrombin); tachycardia, arrhythmias; change in respiratory rate; pancreatitis

Dry skin and mucous membranes, increased intraocular pressure, headache, dizziness, central nervous system agitation, urinary retention.

Treatment: gastric lavage followed by the use of activated charcoal, symptomatic therapy, the administration of methionine 8–9 hours after an overdose and N-acetylcysteine ​​12 hours later (as paracetamol antidotes), monitoring the state of the respiratory and circulatory systems (epinephrine should not be used). In case of seizures, diazepam is prescribed.

Storage conditions

In the original packaging at a temperature not exceeding 25 ° C.

Tags: Dicyclomine, Paracetamol